# SDR CGHR202307251001

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: General aviation
- Filed by: Elliott Aviation of the Quad Cities, LLC., repair station CGHR812C
- Aircraft: N750VM
- Make and model: Raythn HAWKER750
- Aircraft serial: HB69
- Aircraft time: 1,842 hours, 972 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A GEAR INSTALLATION PROCEDURE ON A HAWKER 800XP AN INSPECTOR INADVERTENTLY UNCOVERED A MISTAKE IN THE HAWKER 750 MAINTENANCE MANUAL.   WE WERE IN THE PROCESS OF INSTALLING MAIN GEAR ON A HAWKER 800XP USING THE HAWKER 800XP MAINTENANCE MANUAL CHAPTER 32-10-12-401 STEP 4.A. PROCEDURE (4) (A)(B) “MAIN GEAR INSTALLATION,” AND THE PRODUCTION INSPECTOR NOTICED THE TORQUE CALLED OUT WAS IN FOOT POUNDS.  WE RECENTLY HAD INSTALLED MAIN GEAR ON HAWKER 750 S/N HB-69 AND HE SEEMED TO REMEMBER THAT THE SAME BOLTS WERE TORQUED IN INCH POUNDS, WHICH WE HAVE NOW CONFIRMED.  HB69 WAS BROUGHT BACK INTO THE FACILITY AND RETORQUED TO FOOT POUNDS AFTER SUBMITTING THIS ERROR TO TEXTRON WHO SAID A MAINTENANCE MANUAL REVISION WOULD BE IN THE WORKS.  OUR CONCERN IS HOW MANY OTHER HAWKER 750'S HAVE THEIR MAIN LANDING GEAR TRUNNION ATTACHMENT BOLTS TORQUED TO 72-82 INCH POUNDS WHEN THEY ARE SUPPOSED TO BE TORQUED TO 72-82 FOOT POUNDS WITH THIS MAINTENANCE MANUAL ERROR.  REFERENCE HAWKER 750, 800XP AND 900XP MAINTENANCE MANUALS CHAPTER 32-10-12-401 STEP 4.A. PROCEDURE (4) (A)(B) “MAIN GEAR INSTALLATION."  YOU WILL FIND THE HAWKER 800XP AND 900XP TORQUES ARE IN FOOT POUNDS FOR THIS PROCEDURE YET THE 750 IS IN INCH POUNDS FOR THE SAME MAIN LANDING GEAR.  I WILL FOLLOW UP THIS MESSAGE WITH EMAIL ATTACHMENTS OF THE MAINTENANCE MANUAL FOR YOUR REVIEW TO EMAIL 9-AMC-SDR-PROGMGR@FAA.GOV.
